# SDR ASAA2015090412919

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 7,450 hours, 2,382 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED DURING RECALL AT LANDING CHECKLIST.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE OF BOTH PACK ZONE TEMP CONTROLLERS, IAW MM 21-61-00-700-806-002.  LT CONTINUED TO SHOW TCV FAULT DURING A PREVIOUS FLT LEG BUT NO CURRENT FAULT WITH A SUCCESSFUL GROUND VERIFICATION.
